# SDR AALA201803289012

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 6,088 hours, 2,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES OF UNKNOWN ORIGIN IN MAIN CABIN REPORTED BY ALL FLIGHT ATTENDANTS MORE PREVLENT AT ROW 33.  ODOR WAS NOT ELECTRICAL, FUEL OR EXHAUST RELATED.   RETURNED TO GATE.  THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED TROUBLESHOOTING IAW CARD 05-96-84, AND CARD 05-96-86.  ALSO REPLACED THE CABIN RECIRCULATING FILTERS IAW AMM 210-21-41 AND LEFT AND RIGHT OZONE FILTERS IAW AMM 21-51-41. ALL CHECKED NORMAL.
